# SDR YENA201902100065

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,370 hours, 18,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7, FLL-LAS. F1 FA INFORMED FLT CREW AT GATE THAT DIRTY SOCK SMELL WAS QUITE STRONG ON DESCENT BELOW FL180 SEAT ROW 24 AND AFT; C/W INFO NOTED 2017-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE.
